Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 9, Pages 469-478
http://dx.doi.org/10.1155/S0161171204203441

Method of semidiscretization in time for quasilinearintegrodifferential equations

Department of Mathematics, Indian Institute of Technology Kanpur, Kanpur 208 016, India

Received 1 March 2001

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Bahuguna and Reeta Shukla, “Method of semidiscretization in time for quasilinearintegrodifferential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 9, pp. 469-478, 2004. https://doi.org/10.1155/S0161171204203441.